# SDR SCNA01362

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON SEAT TRACK AT BS 344 TO 420 RBL 44.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED SECTION IAW B727 SRM 513002.  FABRICATED NEW SEAT TRACK PER SAMPLE INSTALLED IAW B727 SRM 513002.
